# SDR COMA0060425

- Difficulty date: May 17, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 5,067 hours, 5,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35031239
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 621 FLOOR SUPPORT ANGLE IS CRACKED.  PERFORMED A MAJOR REPAIR AT FS 621 RIGHT FLOOR SUPPORT ANGLE IAW CANADAIR REO 601R-53-61-117.
